This question was answered on Sun 21, Jun 2009 07:59pm by Dr Veena, MD

Why does my ball sack shrivel up?

    
Asked by Unregistered on Sun 14, Jun 2009 04:38pm

Why does my ball sack shrivel up?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Veena, MD  on Sun 21, Jun 2009 07:59pm:

There are two possibilities in your case, they are cremasteric reflex which brings the testicles higher in the scrotum and second reason could be retraction of testicles high up into the inguinal canal. The first cause is harmless, but in case of retraction of testicles, repeated episodes can cause transient loss of blood supply and atrophy. You need to see a urologist for further assistance on this. Best

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Tue 15, Feb 2011 10:05pm:
Please follow us on Facebook by clicking the like button below

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats